# SDR ASAA2017102422388

- Difficulty date: October 24, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 38,046 hours, 11,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750231
- Condition: Corroded
- Location: Bs 727c-727f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY  CHANNEL  SECTION BS 727C+8 - 727F+10 IS CORRODED.  ACFT GROUNDED.  REMOVED CORROSION AND FOUND TO BE BEYOND ALLOWABLE LIMITS IAW SRM 53-00-53-1A-2.   REMOVED AND REPLACED THE CHANNEL IAW SRM 53-00-52-2R-5, SRM 53-00-53-2R-5, 51-20-81, SOPM 20-41-02,  SRM 53-00-53-1A-2. AND DWG 146A7500 REV-.
